A SU(5) £ Z2 Kink Solution and its Local Stability

Rommel Guerrero, Rafael Omar Rodriguez, Rafael Alejandro Chavez Linares

Research output: Contribution to journalArticle


A non-abelian kink inducing asymptotically the breaking pattern SU(5)×Z 2 → SU(4)×U(1)/Z 4 is obtained. We consider a fourth order Higgs potential in a 1+1 theory where the scalar field is in the adjoint representation of SU(5). The perturbative stability of the kink is also evaluated. A Schrodinger-like equation for the excitations along each¨ SU(5) generator is determined, and in none of the cases negative eigenvalues compromising the stability of solution are found. In particular, several bounded scalar states are determined, being one of them the translational zero mode of the flat space SU(5)× Z 2 kink.
Translated title of the contributionUna solución SU(5) £ Z2 Kink y su estabilidad local
Original languageEnglish (US)
Pages (from-to)69-72
Number of pages4
JournalRevista Mexicana De Física
Issue number65
StatePublished - 30 Jan 2019


  • Local stability
  • Su(5) kink

CACES Knowledge Areas

  • 335A Physics


Dive into the research topics of 'A SU(5) £ Z2 Kink Solution and its Local Stability'. Together they form a unique fingerprint.

Cite this